# SDR ASAA2022021237438

- Difficulty date: February 12, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 54,994 hours, 16,149 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 5893543149
- Part serial: 15279H7009
- Condition: Damaged
- Location: Flight Compartme
- Part time: 12,035 hours, 3,354 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK, LH FWD WINDOW HEAT OVERHEAT ILLUMINATED, RAN QRH. UPON COMPLETION OF QRH, CA FWD WINDSCREEN SHATTERED. GROUNDED - YES. REMOVED & REPLACED #1 WINDOW PER B737-800 AMM 56-11-11. ACCOMPLISHED CABIN PRESSURE LEAK PER AMM 05-51-91-790-801. WINDOW HEAT SYSTEM OP TEST NORMAL.
